zbMATH — the first resource for mathematics

The topological structure of the set of stable solutions of a differential system. (English) Zbl 0096.28901
Full Text: EuDML
[1] H. Whitney: Analytic Extensions of Differentiable Functions Defined in Closed Sets. TAMS, Vol. 36 (1934), 63-89. · Zbl 0008.24902 · doi:10.2307/1989708
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.